# SDR VNAA2012062900013

- Difficulty date: June 29, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 19,355 hours, 19,987 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D10015
- Part serial: 2376
- Condition: Failed
- Location: Te Flap
- Part time: 17,894 hours, 18,517 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FLAPS FAIL CAUTION MESSAGE WHILE CLIMBING THROUGH 11,000 FEET.  CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT FLAP SYSTEM, REMOVED AND REPLACED LEFT BPSU (BRAKE AND POSITION SENSOR UNIT) AND PERFORMED CHECKS USING FIM.  AIRCRAFT RELEASED FOR SERVICE.
